# SDR DLM88953926

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Cracked
- Location: Rt Mlg Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-1 LETTER CHECK, FOUND RT WW AFT DOOR JAMB STRIKER CRACKED 1 INCH.  REPAIRED PER SRM 53-05 FIG 81A.
